RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 1985, Volume 1, Pages 178–204 (Mi intf6)  

This article is cited in 9 scientific papers (total in 10 papers)

Smooth dynamical systems. Chapter 2

D. V. Anosov


Full text: PDF file (4711 kB)

Citation: D. V. Anosov, “Smooth dynamical systems. Chapter 2”, Dynamical systems – 1, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 1, VINITI, Moscow, 1985, 178–204

Citation in format AMSBIB
\Bibitem{Ano85}
\by D.~V.~Anosov
\paper Smooth dynamical systems. Chapter~2
\inbook Dynamical systems~--~1
\serial Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr.
\yr 1985
\vol 1
\pages 178--204
\publ VINITI
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/intf6}


Linking options:
  • http://mi.mathnet.ru/eng/intf6
  • http://mi.mathnet.ru/eng/intf/v1/p178

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Golenishcheva-Kutuzova, “Functional moduli of moments for groups of diffeomorphisms of two-dimensional manifolds”, Funct. Anal. Appl., 21:4 (1987), 315–316  mathnet  crossref  mathscinet  zmath  isi
    2. V. I. Arnol'd, A. A. Bolibrukh, R. V. Gamkrelidze, V. P. Maslov, E. F. Mishchenko, S. P. Novikov, Yu. S. Osipov, Ya. G. Sinai, A. M. Stepin, L. D. Faddeev, “Dmitrii Viktorovich Anosov (on his 60th birthday)”, Russian Math. Surveys, 52:2 (1997), 437–445  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. V. Z. Grines, E. V. Zhuzhoma, V. S. Medvedev, “On Morse–Smale Diffeomorphisms with Four Periodic Points on Closed Orientable Manifolds”, Math. Notes, 74:3 (2003), 352–366  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. V. Z. Grines, E. V. Zhuzhoma, V. S. Medvedev, “New relations for Morse–Smale systems with trivially embedded one-dimensional separatrices”, Sb. Math., 194:7 (2003), 979–1007  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. Ch. Bonatti, V. Z. Grines, O. V. Pochinka, “Classification of Morse–Smale Diffeomorphisms with a Finite Set of Heteroclinic Orbits on 3-Manifolds”, Proc. Steklov Inst. Math., 250 (2005), 1–46  mathnet  mathscinet  zmath
    6. E. V. Zhuzhoma, V. S. Medvedev, “Surface Basic Sets with Wildly Embedded Supporting Surfaces”, Math. Notes, 85:3 (2009), 353–365  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    7. E. V. Zhuzhoma, V. S. Medvedev, “Morse–Smale Diffeomorphisms with Three Fixed Points”, Math. Notes, 92:4 (2012), 497–512  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    8. L. I. Danilov, “Ravnomernaya approksimatsiya rekurrentnykh i pochti rekurrentnykh funktsii”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2013, no. 4, 36–54  mathnet
    9. E. V. Zhuzhoma, V. S. Medvedev, “Continuous Morse-Smale flows with three equilibrium positions”, Sb. Math., 207:5 (2016), 702–723  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    10. V. Z. Grines, E. V. Zhuzhoma, V. S. Medvedev, “On the structure of the ambient manifold for Morse–Smale systems without heteroclinic intersections”, Proc. Steklov Inst. Math., 297 (2017), 179–187  mathnet  crossref  crossref  mathscinet  isi  elib
  • Number of views:
    This page:648
    Full text:351

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020